# SDR IPXA2017022114270

- Difficulty date: February 1, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, STRINGER 47 CRACKED IN RADIUS AT XCW 46.  REPAIRED THE STRINGER IAW SRM 57-10-03, REPAIR 1, FIG. 201. (MAJOR)
